# SDR IXXA20211007057

- Difficulty date: September 16, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pylon
- Part number: 311T14504
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
#2 PYLON O/B SKIN GOUGED AT NAC235. REPAIRED GOUGE  OF #2 PYLON.
